Jump to content
CrazyBoards.org

Gaining weight when weaning off Effexor?


Recommended Posts

Hello,

Has anyone had problems with gaining weight while weaning of an AD?  I've been on Effexor since last August and have decided to try and get off it because I believe it's actually making my anxiety worse (I wasn't depressed when I went on it, just have GAD and potentially an ED) and since I went from 75mg to 37.5 I gained about 5lbs in a week! 

Now, unfortunately I've started a new exercise program that includes weight training so I don't know for sure if it's the drug or the weights that are causing the gain so I thought I'd see if anyone else had similar experiences.  My doctor said that maybe if the Effexor was causing extremely elevated anxiety, than the reduction in dose (and thus anxiety) might result in a slight gain.  It's just I'm very sensitive about my weight and about to go off Effexor completely, and I don't want to gain anymore ;)

Kelly

Link to comment
Share on other sites

  • 4 weeks later...

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...